MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with iphone 12 with ios operating system and version 18.6.2.As a result, customer was unable to monitor glucose readings due to the device showing signal loss and no glucose alarms.The customer experienced loss of consciousness in the middle of the street and hit their face with something and passersby called ambulance for them.The customer received unspecified third-party treatment.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with iphone 12 with ios operating system version 18.6.2 with software version 3.6.5.12633.As a result, customer was unable to monitor glucose readings due to the device showing signal loss and no glucose alarms.The customer experienced loss of consciousness in the middle of the street and hit their face with something and passersby called ambulance for them.The customer received unspecified third-party treatment.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The user reported signal loss and no alarms due to incompatible application issue.The reported issue was investigated.The reported configuration was not compatible with the customer's reported application.The compatibility guide was available to the customer on the product's website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23454678
Report Number2954323-2025-43256
Device Sequence Number13013874
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown